Hello, I am a 45 year old male. I have had bladder pain and trouble emptying my bladder for about 2 years. Initially treated with antibiotics for about 6 months as they thought prostititis. Have been taking flomax for about 1 1/2 years but then increasing trouble ejaculating and then eventually maintaining erection. Added viagra to try and solve this problem. Went off flomax 6 weeks ago. Now gaining and maintaining erections and completing intercourse is better but recent ultrasound showed 200ml of 400ml not emptying from bladder after voiding. Increased bladder pain again and often feels like I need to void but not able to. Had cystoscopy intitially which indicated nothing. So the question, what might be causing this? Worried about cancer but none apparent to doctor. Do I need to be on flomax long term? Is there better medications for this? Are there other things I should be considering? Thank you.
I think these are all great questions that you should bring up with your doctor. If you have BPH that is not being solved with Flomax you may need to consider other options like TURP or in the short term you might have to self cath. Whatever you do you need to get on it with your doctor asap.
I don't think flomax has a connection with ED but it often makes ejaculation impossible. When you climax it still will feel the same. As my uro said "its no big deal"
ED at your age is pretty common. I would warn you that ED can be an early warning for clogged up veins etc. Keep ahead of that and get a yearly checkup.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.